# SDR DALA2023022301360

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,618 hours, 27,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 R2 DOOR EXIT SIGN BROKEN. CORRECTIVE ACTION: INSTALLED R2 EXIT SIGN REF B757 AMM 33-51. (9733176)
